in Quit Smoking
I quit smoking almost a year ago, but now I feel worse then I did when I smoked. My blood pressure has gone up. Along with other minor issues. Why is this?
Tagged as: feel • health • quit • smoking • worse
READ ANSWERS, or add one!
Stress is a killer♥
Your body needs minerals. You can find a lot of minerals in clay; try to read about clay and use it! Take good care!
I agree that stress is very possible. I can’t really offer any opinions without further details.
It’s withdrawls from not having nicotine in you… Nicotine is very addicting, so your body is trying to deal with not having it anymore. I don’t have any suggestions on what you should do tho, I am a smoker and with all the stress in my life right now, I can’t afford to quit. But good luck with it, I am thinking a nicotine patch or nicotine gum might work.
it depends on how much you used to smoke and the damage that you did to your organs, anyway is good for your health that you quit smoking, go to your doctor for a general checkup, do exercise and drink enough water, this is gonna make you feel better, good luck
for one probably stress issues another is that if you were smoking for a long while before you quit the toxens from the smoking is still in your system and needs flushed out it takes a long time to get thru the effects of smoking keep strong and try drinking lots of water and take some vitamins it will help alot .. and just try to relax and not stress about things too much because stress is a pain in the butt
one word – ANXIETY
You may still be having withdrawal symptoms. Think of it as being a drug addict in recovery. Nicotine is an addictive drug. Plus quitting is great, but what is your lifestyle now. If you do not exercise and eat right, quitting smoking just saves you money. Go see a doctor to get a clean bill of health and start doing things that will help you be even more healthy. And congratulations for quitting…it is one of the hardest things you can do.
Your body is detoxing. I myself am an ex-smoker. I began a healthy diet. I now eat lots of fruits and veggies, no refined sugars and less caffeine. Take baby steps and go easy on yourself. Congratulations, you made a great move. Also, at Whole Foods or any health food store you can buy Detox teas and cleansing systems for such a thing. Also, drink lots of water with lemon
good question, it is kind of “ass backwards” huh?
But it is true!
Ok, the blood pressure thing, can’t say, but I have been smoke free for 2 months, have also quit before, and this likewise puzzles me.
One thing is that it does appear that the nicotine effects go far beyond what is published.. I have aches and pains that I didn’t have when I smoked, I STILL crave a cigarette and it has long been out of my system.
Now, new info indicates that, if you have been smoking a loooong time, and/or your FOLKS smoked around you.. well, you are a “super” addict! Harder to quit than joe blow, and cravings don’t end so fast if ever.
Physiologically you will need to get a doc to answer for better detail on HOW, but those receptors in your brain…. well, they are still missing that nicotine.
Even tho you are “off” the devil weed, you might want to consider going on Wellbutrin (or its generic), which helps folks quit.. worked for me, when I was on it, didn’t much crave smokes, and when I did smoke a cig, didn’t get that “kick” upon inhalation.. was like sucking air thru a straw. The drug binds up with the neuro receptors so that nicotine can’t attach. There is also a newer drug that works similarly but is more effective, don’t remember the name.
Long and short of it.. despite whatever a doc might tell you, or current thinking.. you feel as you feel. And while you ARE a year older than you were a year ago, and blood pressure can go up on its own as can aches and pains, I think it is time for you to invent your OWN treatment and see if this is more than age catching up!
Do NOT try nicotine replacement (gum or patch etc) since you are already off the shit, but DO think about one of the drugs above.. see if they help.
And it could just be a coincidence.. and if the drugs above don’t help, then rethink your level of exercise etc. and see if more/less helps?
Leave a Comment
Copyright © 2011. AskAnony.com